# SDR WRXR20241202001

- Difficulty date: December 2, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N540EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10319
- Aircraft time: 30,062 hours, 23,807 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: SH670391891
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Part time: 30,062 hours, 23,807 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT BELLY FAIRING SUPPORT ANGLE, PN:SH670-39189-1, TO BE CORRODED AND OUT OF LIMITS. REMOVED AND REPLACED ANGLE P/N SH670-39189-1 CENTERED BETWEEN LH AND RH AFT FAIRING SUPPORT FRAMES AT FS 939 IAW CRJ 700 SRM 51-42-06-001-001-A01.
